# SDR REXA2024020500151

- Difficulty date: January 15, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 34,992 hours, 24,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341466
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-045 REV G FOUND R/H FRAME AT FS220 TO BE CRACKED. FAILED NDT. INDICATIONS MARKED ON THE PART AND AREA MARKED WITH RED TAPE. REMOVED AND REPLACED IAW IAW CRJ 900 SRMS 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
